MathSciNet Relay Station
MathSciNet bibliographic data
MR1838378 13P10 (13D02 13F20)
Herzog, Jürgen; Popescu, Dorin On the regularity of $p$-Borel ideals. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2563–2570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement